JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST MINIMAL PRECONTINUOUS FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 1,  2010, pp.77-84
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.1.077
 Title & Authors
ALMOST MINIMAL PRECONTINUOUS FUNCTIONS
Min, Won-Keun; Kim, Young-Key;
  PDF(new window)
 Abstract
In this paper, we introduce the notion of almost minimal precontinuous function and investigate characterizations for such a function.
 Keywords
minimal structures;m-preopen sets;m-continuous;m-precontinuous;almost m-precontinuous;m-precompact;
 Language
English
 Cited by
 References
1.
N. Levine; Semi-open sets and semi-continuity in topological spaces, Ams. Math. Monthly, 70 (1963), 36-41. crossref(new window)

2.
A. S. Mashhour, M. E. Abd El-Monsef and S. N. El-Deeb; On precontinuous and weak precontinuous mappings, Proc. Math. and Phys. Soc. Egypt, 53 (1982), 47-53.

3.
W. K. Min and Y. K. Kim; m-preopen sets and M-precontinuity on spaces with minimal structures, Advances in Fuzzy Sets and Systems, 4 (3) (2009), 237-245.

4.
W. K. Min and Y. K. Kim : On minimal precontinuous functions, Journal of The Chungcheong Mathematical Society, 22 (4) (2009), 667-673.

5.
O. Njastad ; On some classes of nearly open sets, pacific journal of mathematics, 15 (3) (1964), 961-970.

6.
V. Popa and T. Noiri; On the definition of some generalized forms of continuity under minimal conditions, Mem. Fac. Sci. Kochi. Univ. Ser. Math. 22 (2001), 9-19.

7.
M. K. Singal and A. Mathur;On nearly-compact spaces, Boll. Un. Met. Ital., 2(4) (1969), 702-710.

8.
N. V. Velicko; H-closed topological Spaces, Amer. Math. Soc. Transl., 78 (1968), 103-118.